# SDR F3LA2011041300632

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 16,978 hours, 7,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220090
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 30063; FLOORBEAM ON FRAMES 66- 68 HAS CORROSION AT FASTENER HOLES, BLENDED CORROSION, MEASURED OUT OF LIMITS.  ORIGINAL THICKNESS .100", REMAINING .080". SRM 53-41-14 4A(1)AND 53-00-14 4B, FIG 102. LOCATED AND DRILLED NEW BEAM. IAW SRM 51-42-11 PARA 5A, B. APPLIED CORROSION PREVENTIVE COMPOUND. IAW SRM 51-23-13 PARA 2, 1-2.
